# SDR 2024F00022

- Difficulty date: January 31, 2024
- Submitted: February 1, 2024
- Operation: General aviation
- Aircraft: N362CR
- Make and model: Agusta A109
- Aircraft serial: 22434
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Part number: 109051246105
- Condition: Sticking
- Location: Nlg
- Part time: 857 hours, 2,078 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE NOSE WHEEL WOULD NOT EXTEND.  THE PILOT FOLLOWED THE EMERGENCY PROCEDURES FOR THE HELICOPTER AND TRIED TO LOWER NOSEWHEEL USING THE EMERGENCY DOWN LEVER, TO NO EFFECT.  THE DECISION WAS MADE TO REST THE NOSE OF THE HELICOPTER ON A MATTRESS AND SHUT DOWN.
